# SDR UHLA2012070600210

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 8,393 hours, 6,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST PHOTO LUMINESCENT FLOOR TRIM ON A/C RIGHT NEEDS TO BE RE-ATTACHED.  RE-SECURED FWD PHOTO LUMINESCENT FLOOR TRIM IAW EMB 170 MM 33-50-21.
